# SDR AALA201807139016

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 54,737 hours, 23,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240004
- Part serial: 2661
- Condition: Low Pressure
- Location: Pax Door
- Part time: 57,704 hours, 25,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR  PRESSURE GAUGE FOR THE DOOR DAMPER  HAD LOW PRESSURE.  REPLACED THE DOOR CYLINDER IAW AMM 52-13-14-400-001-B AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
